Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 163, NWS North Platte, NE

June 26, 2011Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 1:14 PM MDT for Cherry County, Nebraska. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 1:14 PM MDT (19:14 UTC)
Expired
Jun 26, 2011, 2:00 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:20 PM MDTTSTM WND GST 6020 S Valentine, NEPUBLIC REPORTED WIND GUST TO 60 MPH. MEASURED WITH HOME WEATHER STATION.
Jun 26, 1:53 PM MDTTSTM WND GST 6012 S Wood Lake, NEWIND SPEEDS OF 60 MPH OCCURRING ALONG WITH NICKEL TO QUARTER SIZED HAIL AT TIME OF THIS REPORT.
Jun 26, 1:53 PM MDTHAIL 112 S Wood Lake, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:03 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS53 KLBF 261914
SVRLBF
NEC031-262000-
/O.NEW.KLBF.SV.W.0163.110626T1914Z-110626T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
214 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 300 PM CDT/200 PM MDT/

* AT 211 PM CDT/111 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
  BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SCHLAGEL CREEK
  STATE WILDLIFE MANAGEMENT AREA TO 7 MILES SOUTH OF MERRITT
  RESERVOIR DAM...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...BIG ALKALI LAKE
  STATE WILDLIFE MANAGEMENT AREA...VALENTINE NATIONAL WILDLIFE
  REFUGE...HIGHWAY 83 CROSSING GOOSE CREEK...HIGHWAY 20 MILE MARKER
  210 AND WOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A 
BASEMENT. A TORNADO WARNING IS IN EFFECT FOR PORTIONS OF THIS STORM 
ACROSS EAST CENTRAL CHERRY COUNTY. 

&&

LAT...LON 4279 10020 4278 10019 4230 10017 4242 10117
      4279 10088 4284 10020
TIME...MOT...LOC 1912Z 276DEG 30KT 4269 10068 4254 10089
WIND...HAIL 60MPH 1.75IN

$$

MASEK
1 follow-up statement
474 
WWUS53 KLBF 261952
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
252 PM CDT SUN JUN 26 2011

NEC031-262000-
/O.CON.KLBF.SV.W.0163.000000T0000Z-110626T2000Z/
CHERRY NE-
252 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CHERRY COUNTY UNTIL 300 PM CDT...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF JOHNSTOWN
TO 11 MILES EAST OF HIGHWAY 83 CROSSING GOOSE CREEK...MOVING EAST AT
35 MPH.

LOCATIONS IMPACTED INCLUDE...
  WOOD LAKE.

THIS STORM CONTINUES TO INTENSIFY AND REMAINS CAPABLE OF PRODUCING 
HIGH WINDS AND LARGE HAIL.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4284 10020 4230 10017 4236 10060 4282 10040
TIME...MOT...LOC 1951Z 276DEG 30KT 4265 10027 4240 10030
WIND...HAIL 60MPH 1.50IN

$$

HIRSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:29 AM MDT, 10 hours 45 minutes earlier.

Area forecast discussion, Jun 26, 2:29 AM MDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 AM CDT SUN JUN 26 2011

.SYNOPSIS...
CONVECTION ONCE AGAIN HAS CONTINUED INTO THE EARLY MORNING HOURS
ACROSS PORTIONS OF WESTERN AND NORTHWESTERN NEBRASKA.  MOST OF THE
ACTIVITY HAS REMAINED BELOW SEVERE LIMITS SINCE MIDNIGHT...HOWEVER
ISOLATED STUBBORN SUPERCELLS CONTINUES TO MARCH EAST OVER THE SAND
HILLS AND NORTHERN SHERIDAN COUNTY.  THE ACTIVITY IS FORMING AHEAD
OF THE MID LEVEL WAVE THAT IS PUSHING EAST FROM THE HIGHER TERRAIN
OF THE NORTHERN ROCKIES AND ARE AIDED BY A MODEST LLJ.  LOOKING AT
THE LARGER SCALE...WATER VAPOR IMAGERY REVEALS THE ABOVE MENTIONED
SHORTWAVE TROUGH ACROSS THE NORTHERN ROCKIES/CANADIAN
PRAIRIES...WITH A SECOND TROUGH NOW EAST OF HUDSONS BAY.
UNDERCUTTING THE TWO TROUGHS IS NEARLY ZONAL FLOW...WITH SEVERAL
DISTURBANCES RIDING THROUGH.  FINALLY ANOTHER TROUGH IS DIGGING
SOUTH AND EAST TOWARD THE WESTERN CANADIAN COAST.  THIS TROUGH WILL
BE A PLAYER IN OUR WEATHER COME LATE NEXT WEEK.

&&

.DISCUSSION...
SEVERE WEATHER CHANCES TONIGHT WILL LEAD OFF THIS DISCUSSION...THEN
THE FOCUS SHIFTS TO THE MID WEEK WARM UP AND ACCOMPANIED RIDGE.

SEVERAL FACTORS WILL COME INTO PLAY THIS AFTERNOON WHICH WILL
PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER MUCH OF THE
REGION.  LARGE SCALE FORCING WILL INCREASE AS A SHORTWAVE TROUGH
CONTINUES EAST THROUGH THE CANADIAN PRAIRIES...ACCOMPANYING THIS
TROUGH IS A COLD FRONT WHICH IS SCHEDULED FOR ARRIVAL EARLY THIS
EVENING.  ALSO IN PLAY....SURFACE LOW PRESSURE WILL DEEPEN OVER THE
HIGHER TERRAIN OF EASTERN COLORADO...WHICH WILL HELP FORCE A WARM
FRONT NORTHWARD TOWARD CENTRAL NEBRASKA ALLOWING THE ATMOSPHERE TO
BECOME GREATLY UNSTABLE BY LATE AFTERNOON /AHEAD OF THE COLD
FRONT/...WITH SURFACE BASED CAPE VALUES APPROACHING 5K J/KG EAST OF
HIGHWAY 83.  THESE CAPE VALUES COMBINED WITH VERY STEEP LOW LEVEL
LAPSE RATES /APPROACHING 10C/KM / AND INCREASING BULK SHEAR OF
GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR SEVERAL
SUPERCELLS THAT WOULD BE CAPABLE OF LARGE HAIL...DAMAGING WIND AND
A ISOLATED TORNADO THREAT...ESPECIALLY ACROSS NORTH CENTRAL
NEBRASKA WHERE THE LOWEST LCL/S RESIDE AND SIGNIFICANT LOW LEVEL
CAPE IS EXPECTED.  AS BEEN HIGHLIGHTED IN PREVIOUS FORECASTS...THE
POTENTIAL FOR VERY HEAVY RAIN EXISTS AS WELL...ESPECIALLY GIVEN
FORECAST PWATS OF GREATER THAN 1.60 INCHES.  STORM MOTION IS NOT
GOING TO BE ALL THAT SLOW /EXPECTING GREATER THAN 20KTS/...SO WILL
HOLD OFF ON THE FLASH FLOOD WATCH...BUT WILL STILL NEEDS TO BE
MONITORED CLOSELY AS CONVECTION THIS PAST WEEK HAS LEFT AREAS PRIME
FOR FLASH FLOODING.  AS BEEN THE CASE WITH THE PAST SEVERAL SEVERE
EVENTS...INITIAL SUPERCELLS WILL CONGEAL INTO A COMPLEX WHICH PUSHES
EAST THROUGH THE CWA...AS THE EVENING PROGRESSES AND THE COMPLEX
FORMS...THE SEVERE WIND THREAT WILL INCREASE.

COLD FRONT TO BE WELL SOUTH OF THE FORECAST AREA BY 06Z
TOMORROW...ALLOWING FOR A COOL DOWN ON MONDAY.  WITH POST FRONTAL
CONDITIONS AND INCREASING SUBSIDENCE FROM THE BUILDING WESTERN US
RIDGE...EXPECT THE PERIOD TO REMAIN DRY THROUGH LATE WEEK.  AS FOR
TEMPERATURES...MONDAY WILL BE PLEASANT WITH MAX T/S RUNNING IN THE
UPPER 70S AND LOW 80S.  HOWEVER BY MID WEEK...THE WESTERN US RIDGE
WILL BE ANCHORED OVER THE CENTRAL PLAINS WITH H85 TEMPS NEARING 35C
BY 00Z THURSDAY.  DID PUSH MAX T/S UP SLIGHTLY FOR BOTH WEDNESDAY
AND THURSDAY...WITH MID TO UPPER 90S COMMON OVER THE FORECAST
AREA.

&&

.AVIATION...
EXCEPT FOR AREAS IN AND NEAR THUNDERSTORMS...CEILING AND
VISIBILITY WILL BE ABOVE VISUAL THRESHOLDS. STORMS WILL CONTINUE IN
NORTH CENTRAL AND NORTHWEST NEBRASKA THROUGH THE MORNING. AT THE
CURRENT RATE OF MOVEMENT...STORMS IN NORTHWEST NEBRASKA ARE LIKELY
TO BE IN THE VTN AREA FROM AROUND 09Z THROUGH 12Z. THERE IS ALSO A
POSSIBILITY OF THUNDERSTORMS IN SOUTHWEST NEBRASKA...THROUGH NOT
NECESSARILY AT LBF.

&&

.HYDROLOGY...
WITHOUT ADDITIONAL HEAVY RAIN...THE ELKHORN RIVER IS EXPECTED TO
CONTINUE TO FALL...POSSIBLY GETTING TO BELOW FLOOD STAGE AT ATKINSON
BY LATE AFTERNOON SUNDAY. HOWEVER...THERE IS AT LEAST A SLIGHT RISK
OF HEAVY RAIN TODAY THROUGH SUNDAY NIGHT.

SIMILARLY...THE STAGES ON THE NORTH PLATTE RIVER SHOULD CONTINUE
TO DECREASE SLOWLY FROM LISCO THROUGH THE REST OF LENGTH
DOWNSTREAM.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SYNOPSIS/DISCUSSION...JACOBS
AVIATION/HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 26, 4:14 AM MDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 AM CDT SUN JUN 26 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-271015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT
IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL
LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING
VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN
ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF
SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED
TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND
NORTH OF INTERSTATE HIGHWAY 80.

THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Special weather statement, Jun 26, 10:18 AM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 AM CDT SUN JUN 26 2011

NEZ004-094-261700-
SHERIDAN NE-WESTERN CHERRY NE-
1018 AM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 1100 AM MDT...

AT 1015 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GORDON...MOVING EAST AT 40
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GORDON...
  ROCK HILL...
  HOOVER LAKE...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  MERRIMAN...
  HIGHWAY 27 MILE MARKER 230...
  HIGHWAY 20 MILE MARKER 110...

MASEK
Special weather statement, Jun 26, 10:21 AM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 AM MDT SUN JUN 26 2011

NEZ005-094-261700-
EASTERN CHERRY NE-WESTERN CHERRY NE-
1021 AM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1100
AM MDT/NOON CDT/...

AT 1020 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SCHOOLHOUSE LAKE...OR 40
MILES NORTHWEST OF MULLEN...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SCHOOLHOUSE LAKE...
  STEER CREEK CAMPGROUND...
  HIGHWAY 97 CROSSING BIG CREEK...
  HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...
  MERRITT RESERVOIR DAM...
  HIGHWAY 97 MILE MARKER 100...
  HIGHWAY 97 MILE MARKER 110...

MASEK
Local storm report, Jun 26, 10:48 AM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             20 SW HYANNIS           41.80N 102.04W
06/26/2011  M1.75 INCH       GRANT              NE   PUBLIC

            DELAYED REPORT

&&

VAN PELT
Special weather statement, Jun 26, 10:56 AM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 AM CDT SUN JUN 26 2011

NEZ004-094-261745-
SHERIDAN NE-WESTERN CHERRY NE-
1056 AM MDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 1145 AM MDT...

AT 1052 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 27 AND MILLS
ROAD...OR NEAR GORDON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK HILL...
  HOOVER LAKE...
  SHELL LAKE STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  MERRIMAN...
  MEDICINE LAKE...
  ELI...
  HIGHWAY 20 MILE MARKER 110...

MASEK
Local storm report, Jun 26, 12:02 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
102 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     HAIL             18 SE MERRIMAN          42.74N 101.45W
06/26/2011  E0.50 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 12:58 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
158 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             22 SSE KILGORE          42.64N 100.79W
06/26/2011  E1.75 INCH       CHERRY             NE   PUBLIC

            REPORTED BY MERRITT TRADING POST AT MERRITT DAM

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:32 PM MDTSevere Thunderstorm WarningLBFCherry43 min
Jun 25, 8:40 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jun 25, 9:08 PM MDTSevere Thunderstorm WarningLBFDeuel52 min
Jun 25, 11:20 PM MDTSevere Thunderstorm WarningLBFGarden25 min
Jun 25, 11:44 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant31 min
Jun 26, 12:15 AM MDTSevere Thunderstorm WarningLBFArthur, Grant30 min
Jun 26, 12:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock65 min
Jun 26, 12:44 AM MDTSevere Thunderstorm WarningLBFGrant29 min
Jun 26, 1:42 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Jun 26, 6:17 AM MDTSevere Thunderstorm WarningLBFCherry58 min
Jun 26, 11:07 AM MDTSevere Thunderstorm WarningLBFCherry, Sheridan38 min
Jun 26, 11:42 AM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 26, 12:29 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 12:37 PM MDTTornado WarningLBFCherry38 min
Jun 26, 1:02 PM MDTTornado WarningLBFCherry43 min
Jun 26, 1:58 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jun 26, 2:18 PM MDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 26, 3:25 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler50 min
Jun 26, 3:32 PM MDTTornado WarningLBFGarfield, Wheeler28 min
Jun 26, 3:36 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt39 min
Jun 26, 3:52 PM MDTAreal Flood AdvisoryLBFGarfield, Holt, Wheeler6 hr
Jun 26, 3:58 PM MDTTornado WarningLBFGarfield, Wheeler32 min
Jun 26, 4:07 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt38 min
Jun 26, 4:13 PM MDTTornado WarningLBFGarfield, Holt, Wheeler32 min
Jun 26, 4:45 PM MDTSevere Thunderstorm WarningLBFWheeler15 min
Jun 26, 4:59 PM MDTSevere Thunderstorm WarningLBFSheridan61 min
Jun 26, 5:38 PM MDTSevere Thunderstorm WarningLBFSheridan52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.